# SDR FDKA200711359

- Difficulty date: November 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 9,069 hours, 9,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasper Fan
- Condition: Out Of Position
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM RON ALB (1954 PHX LCL) - LAVATORY SMOKE MASTER WARNING IN FLIGHT WITH NO FIRE FOUND.  MX INSPECTED AND FOUND GASPER AIR DIRECTED TOWARDS SMOKE DETECTOR AND REDIRECTED THE GASPER AND OPS CHECKED THE DETECTOR.
